Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pink discharge with pus streaks followed by flow getting heavier with musty odor post weeks of miscarriage. Normal?

I had a miscarriage 3 weeks ago, they had to give me medication to open up my cervix . I bled heavily for the first week then it tapered off, one day there was nothing and then I started having brownish clotted discharge which also tapered off after a few days THEN I started having a very thick brownish, sometimes pink creamy discharge with streaks of what look like pus . It s heavy enough that I have to wear a pad.It seems to be getting heavier and heavier. There is a slightly musty odor, not foul but nothing I m used to, Is this normal?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query.
your symptoms are indicating towards retained products of conception that are getting infected.
Get trans vaginal scan done to confirm RPOCS.
If scan comes positive consult your doctor for surgical evacuation of uterus.
Take care.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor